# SDR DXTA200702264

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 697 hours, 517 cycles
- Engine: Pwc PW545B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN TIRE BLEW UP UPON LANDING.  [07-09-07]  INSPECTED RIGHT MLG DOOR, LINKAGES, WIRING, STRUCTURE, AND HYDRAULIC LINES FOR DAMAGE. NO DAMAGE NOTED. REMOVED AND REPLACED WHEEL ASSY WITH O/H WHEEL ASSY IAW CE-560XL M/M CHAP 32-41-02. PERFORMED ON GROUND POSITION OF ANTISKID FUNCTIONAL CHECK. NOTED LOOSE LOCKING WASHER ON LEFT ANTI SKID X-DUCER DRIVE CLIP. ADJUSTED LOCKING TENSION. SYSTEM CHECKS GOOD AT THIS TIME IAW CE-560XL M/M CHAP 32-44-00. TAXIED AIRCRAFT BACK TO POSITION BRAKING ACTION FELT NORMAL
